MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-4017
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Inadequate Osseointegration (2646)
Date of Event 06/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via an experience report, a cc clinical study, and through legal notification, that a 64 yo male patient, initial left knee implanted on (b)(6) 2017, underwent a revision procedure on (b)(6) 2022, approximately 4 years 7 months post the initial procedure.The patient presented to the clinic on (b)(6) 2018, with a patellar sleeve fracture that presents as clicking laterally with flexion but is not painful.Indication for revision surgery stated aseptic loosening, instability, and pain/stiffness.Date of onset was unknown.The surgeon revised the femoral components for a logic cc knee.The femoral components were loose.The tibial components were well fixed.The study indicates the event is possibly related to the devices and the procedure.The femoral, patella, tibial insert and tray components were revised.The study indicates the event was resolved on the surgery date.No device returned due to clinical study guidelines.The consolidated long form complaint that applies to cases filed in this coordinated action alleges that patients filing suits were required ¿to undergo revision surgeries due to severe, pain, swelling, and instability¿ due to ¿wear of the polyethylene components and resulting component loosening and/or other failure failures causing serious complications including tissue damage, osteolysis, permanent bone loss, and other injuries.¿ because the patient has filed a short-form complaint in this coordinated action, the patient appears to allege that the patient was injured as a result of wear of an exactech polyethylene device.No additional information provided.
 
Additional Manufacturer Narrative
D10 concomitants: 4694401 -02-010-06-0541 - logic post.Aug.Block size 4, 5mm 2046914 -02-012-45-4050 - lgc tibial fit tray cem sz 4f / 5t 4562441 -02-012-60-1480 - logic stem ext 14mm x 80mm 4539233 -02-012-60-2080 - logic stem ext 20mm x 80mm 4690545- 02-012-61-4000 - logic offset stem ext coupler 4mm 5014271- 02-012-61-4000 - logic offset stem ext coupler 4mm 4996346- 204-70-00 - tibial stem ext.Screw 3984131- 208-05-04 - cc distal fem augment sz 4, 5mm 4536864 -208-06-04 - cc distal fem augment sz 4, 10mm.
 
Additional Manufacturer Narrative
1038671-2022-01521.1038671-2024-04133 b2: corrected the following: b2 outcomes attributed to adverse event (check all that apply) h6: corrected the following: type of investigation, investigation findings, investigation conclusions the reason for the revision reported cannot be confirmed from the information provided but may be the result of femoral loosening, bone fracture, and prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
OPTETRAK LOGIC
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key20541500
Report Number1038671-2024-04134
Device Sequence Number8324943
Product Code JWH
UDI-Device Identifier10885862247414
UDI-Public10885862247414
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K132161
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/08/2022
Device Catalogue Number02-012-35-4017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by Manufacturer11/18/2024
Initial Report FDA Received Date10/27/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/08/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age64 YR
Patient SexMale
Patient Weight143 KG